Go To Main TNBC Website


  New Posts New Posts RSS Feed - Xeloda Side Effects
  FAQ FAQ  Forum Search   Events   Register Register  Login Login

Xeloda Side Effects

 Post Reply Post Reply
Author
Elisa View Drop Down
Newbie
Newbie
Avatar

Joined: Dec 31 2017
Location: Denmark
Status: Offline
Points: 11
Post Options Post Options   Thanks (0) Thanks(0)   Quote Elisa Quote  Post ReplyReply Direct Link To This Post Topic: Xeloda Side Effects
    Posted: Sep 29 2018 at 12:36pm
Hi Ladies
I have been taking a break from Xeloda for five weeks, and I’ve been experiencing worsening symptoms: heavy heartbeats, dizziness and shakiness. I’ve had 2 EKG’s which looked to be normal, and my bloods looked ok according to my oncologist.
Have any of you experienced this? I feel like I’m losing my marbles here!
Thanks, Elisa
Back to Top
 Post Reply Post Reply
  Share Topic   

Forum Jump Forum Permissions View Drop Down

Forum Software by Web Wiz Forums® version 11.05
Copyright ©2001-2016 Web Wiz Ltd.